JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Estimation for the Double Rayleigh Distribution Based on Multiply Type-II Censored Samples
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Estimation for the Double Rayleigh Distribution Based on Multiply Type-II Censored Samples
Han, Jun-Tae; Kang, Suk-Bok;
  PDF(new window)
 Abstract
In this paper, we derive the approximate maximum likelihood estimators of the scale parameter and the location parameter in a double Rayleigh distribution based on multiply Type-II censored samples. We compare the proposed estimators in the sense of the mean squared error for various censored samples.
 Keywords
Approximate maximum likelihood estimator;multiply Type-II censored sample;double Rayleigh distribution;
 Language
English
 Cited by
1.
Estimation for the Triangular Distribution under Progressive Type-II Censoring,;;;

Communications for Statistical Applications and Methods, 2008. vol.15. 5, pp.765-774 crossref(new window)
2.
Estimation for the Half Logistic Distribution under Progressive Type-II Censoring,;;;

Communications for Statistical Applications and Methods, 2008. vol.15. 6, pp.815-823 crossref(new window)
3.
Estimation for the double Rayleigh distribution based on progressive Type-II censored samples,;;

Journal of the Korean Data and Information Science Society, 2009. vol.20. 6, pp.1199-1206
4.
Estimation for the Half Logistic Distribution Based on Double Hybrid Censored Samples,;;;

Communications for Statistical Applications and Methods, 2009. vol.16. 6, pp.1055-1066 crossref(new window)
5.
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring,;;

Communications for Statistical Applications and Methods, 2011. vol.18. 5, pp.657-666 crossref(new window)
6.
Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring,;;;

Communications for Statistical Applications and Methods, 2013. vol.20. 1, pp.63-75 crossref(new window)
7.
Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples,;;;

Journal of the Korean Data and Information Science Society, 2014. vol.25. 1, pp.195-209 crossref(new window)
8.
Goodness-of-fit tests for the inverse Weibull or extreme value distribution based on multiply type-II censored samples,;;;;

Journal of the Korean Data and Information Science Society, 2014. vol.25. 4, pp.903-914 crossref(new window)
9.
Estimation for Mean and Standard Deviation of Normal Distribution under Type II Censoring,;

Communications for Statistical Applications and Methods, 2014. vol.21. 6, pp.529-538 crossref(new window)
1.
Goodness-of-fit test for the logistic distribution based on multiply type-II censored samples, Journal of the Korean Data and Information Science Society, 2014, 25, 1, 195  crossref(new windwow)
2.
Estimation for Mean and Standard Deviation of Normal Distribution under Type II Censoring, Communications for Statistical Applications and Methods, 2014, 21, 6, 529  crossref(new windwow)
3.
Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring, Communications for Statistical Applications and Methods, 2013, 20, 1, 63  crossref(new windwow)
4.
Goodness-of-fit tests for the inverse Weibull or extreme value distribution based on multiply type-II censored samples, Journal of the Korean Data and Information Science Society, 2014, 25, 4, 903  crossref(new windwow)
5.
Estimation in an Exponentiated Half Logistic Distribution under Progressively Type-II Censoring, Communications for Statistical Applications and Methods, 2011, 18, 5, 657  crossref(new windwow)
 References
1.
Balakrishnan, N. (1989). Approximate MLE of the scale parameter of the Rayleigh distribution with censoring, IEEE Transactions on Reliability, 38, 355-357 crossref(new window)

2.
Balakrishnan, N., Kannan, N., Lin, C. T. and Wu, S. J. S. (2004). Inference for the extreme value distribution under progressive Type-II censoring, Journal of Statistical Computation & Simulation, 74, 25-45 crossref(new window)

3.
Dattatreya Rao, A. V. and Narasimham, V. L. (1989). Linear estimation in double Weibull distribution, Sankhya: The Indian Journal of Statistic, 51, 24-64

4.
Han, J. T. and Kang, S. B. (2006). Estimation for two-parameter Rayleigh distribution based on multiply Type-II censored sample, Journal of the Korean Data & Information Science Society, 17, 1319-1328

5.
Kang, S. B. (1996). Approximate MLE for the scale parameter of the double exponential distribution based on Type-II censored samples, Journal of the Korean Mathematical Society, 33, 69-79

6.
Kang, S. B., Cho, Y. S. and Han, J. T. (2005). Estimation for the double exponential distribution based on Type-II censored samples, Journal of the Korean Data & Information Science Society, 16, 115-126

7.
Son, H. and Woo, J. (2007). Estimating a skewed parameter and reliability in a skewsymmetric double Rayleigh distribution, Journal of the Korean Data & Information Science Society, 18, 1205-1214

8.
Seo, E. H. and Kang, S. B. (2007). AMLEs for Rayleigh distribution based on progressive Type-II censored data, The Korean Communications in Statistics, 14, 329-344 crossref(new window)

9.
Vasudeva Rao, A., Dattatreya Rao, A. V. and Narasimham, V. L. (1991). Optimum linear unbiased estimation of the scale parameter by absolute values of order statistics in the double exponential and the double Weibull distributions, Communications in Statistics - Simulation and Computation, 20, 1139-1158 crossref(new window)